# SDR DALA2019082304924

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,332 hours, 57,275 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR 1 ENG NOSE COWL 1, INTERNAL FWD STIFFENER CRACKED AT 6:00 AT BULKHEAD. 2, INTERNAL FWD STIFFENER FASTENERS MISSING 3 EA AT 6:00. 3, INTERNAL FWD STIFFENER CRACKED AT 5:00 VIEWED THROUGH LOWER EXHAUST VENT. REMOVED DAMAGED NOSE COWL, NBR 1 ENG PER MD88 AMM 71-10 S/N OFF 002222. INSTALLED SERVICABLE NBR 1 ENG NOSE COWL PER MD88 AMM 71-10. COWL, NOSE, LT OFF 88-7110-9-0001 00106 ON 88-7110-9-0001 00049. (LP1235615)
